Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking ThankOD tablets for hemorrhoids, started bleeding. Any other strong medicine?

Good afternoon, I need your opinion on hemorrhoids . I have it from past 5 years, it is not severe but whenever it starts paining I take ThankOD tablets and I am ok with it. a week back It again started paining and yesterday it started bleeding , today i am not able to sit at my office, is there any stronger medication which i can go for rather than ThankOD or should i increase its dose from one/day to 2? Thanks!
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  604
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you are having infected piles giving this problem.
I do not think Thank od can give relief from your trouble.
Go for one course of antibiotic and anti-inflammatory medicines which will give you temporary relief from your problem.
Consult surgeon, if you are having 3rd or 4th degree hemorrhoids then surgery is a must.
Avoid constipation and take plenty of water.
Avoid fried, chillies and junk food.
Ok and take care.
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor